nanowrimo 2010

Louderblog

Diary of a Blind Madman

Previous Entry Share Next Entry
On the horns of the dilemma
Dexter, Monster
louderback





brain pain

         Seizures are taking their toll. I've been adding them up and I think since 1998, and not counting the "vasovagal syncope" in the 80's I have had 279 seizures. If each has snipped a word, a moment, a sliver of memory, even just a minnow from the fish tank that is my brain, I am losing more than I can bear.



         This new medication - the combination of viibryd and levetiracetam - distresses me tremendously. Both medicines describe weakness and dizziness as side effects. I have tried taking them separately, but both seem to have left enough of their residue in my system that even separating intake doesn't lessen the effects. I need to find a way to stop taking one. Do I surrender the sense of well-being granted by viibryd and accept the gradual chipping away of my mind by seizures? Should I protect my self from seizures at the cost of depression that dulls my thinking and stifles by writing, my cooking, my movement, my life?



         I have no idea which is the greater cost. My depression is so deep that I am unable to think through this.




?

Log in